MathSciNet Relay Station
MathSciNet bibliographic data
MR1955275 (2003j:47050) 47B49 (16S50 47L30)
Molnár, Lajos Local automorphisms of operator algebras on Banach spaces. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1867–1874 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement